Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Tiny red dots on my lower legs below my knees. I am a breast cancer survivor of 14 years

i HAVE TINY RED DOTS ON MY LOWER LEGS . i AM 59 years old, weight 191 lbs. I am 5 1. I take metformin 500 mg 1 daily, lisinopril 10 mg 1 daily and hydrochlorothaizide 25 mg 1 daily. I am a breast cancer survivor of 14 years.
Asked On : Mon, 9 May 2011
Answers:  2 Views:  445
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
it look like allergic or viral infection
better to consult dermatologist.
is there itching,pain ?
it may be dur to side effects of the drugs also
apply antibiotic cream three times a day
Answered: Mon, 9 May 2011
I find this answer helpful
General & Family Physician Dr. Pragnesh Vachharajani's  Response
Hi,thanks for query.It could be there becuase of various reasons.Could be due to simple viral infection,low platelet count,any other skin allergy or reaction.This are the most common reasons.It is better to visit your family doctor and get your self examined.bye and take care.
Answered: Mon, 9 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor